# SDR IPXA2017080520150

- Difficulty date: July 25, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 56,798 hours, 12,011 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Part number: AKC75841
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, AFT FUSLEAGE, LT SIDE HORIZONTAL STAB AERODYNAMIC FAIRING SUPPORT CRACKED.  REMOVED. FABRICATED, AND INSTALLED THE FAIRING SUPPORT IAW DWG AKC7584 AND SRM 51-35-01.
